# SDR UIEA2015040500200

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65B14804154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB 65B14804-154 OF MAIN DECK CARGO AT STATION 480, RBL 94.  FABRICATED SHEAR WEB IAW EI 2015P53B-640 REV & REPLACED DAMAGE SHEAR WEB WITH FABRICATED SHEAR WEB IAW SRM 51-40-02-0G-0 REV 72.  JOB COMPLETED & CONDITION CHECKED NORMAL.
